Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: On Wellbutrin, and adding Prozac

Posted by deirdrehbrt on April 18, 2004, at 22:16:58

In reply to Re: On Wellbutrin, and adding Prozac Doug Saving The Team, posted by Dinah on April 18, 2004, at 8:48:57

Doug Saving The Team,
I can't answer your question, and I think that your Psychiatrist is the best person to answer that question. Not only would they consider the drug interactions, but also, what is right for you.

One risk in increasing the number of antidepressants in a bipolar patient is that they can trigger a manic episode, even with mood stabilizers.

I mentioned a psychiatrist because you say that you have been diagnosed with bipolar disorder, and now you are taking 2 psychiatric meds. Though many MD's prescribe antidepressants, most aren't as familiar as are psychiatrists with the meds that we are on. I hope that is where you are getting your psychiatric help.

I think, though I would have to look, that at one point I was on Prozac while at the same time that I was taking effexor. I have been on quite a few different meds, and all of them have their side effects. I don't know if you journal, but it can really help when you want to monitor your moods and medication effects and side-effects.

enough of a ramble....
Dee.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:deirdrehbrt thread:337368
URL: http://www.dr-bob.org/babble/20040417/msgs/337567.html